uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
The maximum of Brownian motion with parabolic drift
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Applied Mathematics.
2010 (English)In: Electronic Journal of Probability, ISSN 1083-6489, Vol. 15, 1893-1929 p.Article in journal (Refereed) Published
Abstract [en]

We study the maximum of a Brownian motion with a parabolic drift; this is a random variable that often occurs as a limit of the maximum of discrete processes whose expectations have a maximum at an interior point. We give new series expansions and integral formulas for the distribution and the first two moments, together with numerical values to high precision.

Place, publisher, year, edition, pages
2010. Vol. 15, 1893-1929 p.
Keyword [en]
Brownian motion, parabolic drift, Airy functions
National Category
URN: urn:nbn:se:uu:diva-139274ISI: 000284329000001OAI: oai:DiVA.org:uu-139274DiVA: diva2:380899
Available from: 2010-12-22 Created: 2010-12-22 Last updated: 2011-03-01Bibliographically approved

Open Access in DiVA

No full text

By organisation
Analysis and Applied Mathematics
In the same journal
Electronic Journal of Probability

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 178 hits
ReferencesLink to record
Permanent link

Direct link